# SDR UALA2009113003673

- Difficulty date: November 26, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 41,529 hours, 4,959 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHTS INOP, 3RD AND 4TH FROM FWD END.  RELAMPED AND REPLACED FUSES, OP CHECK OKAY.
